Unzerlegbare Moduln über artinschen Ringen.

Wolfgang Müller

Mathematische Zeitschrift (1974)

  • Volume: 137, page 197-226
  • ISSN: 0025-5874; 1432-1823

How to cite


Müller, Wolfgang. "Unzerlegbare Moduln über artinschen Ringen.." Mathematische Zeitschrift 137 (1974): 197-226. <http://eudml.org/doc/172069>.

author = {Müller, Wolfgang},
journal = {Mathematische Zeitschrift},
pages = {197-226},
title = {Unzerlegbare Moduln über artinschen Ringen.},
url = {http://eudml.org/doc/172069},
volume = {137},
year = {1974},

AU - Müller, Wolfgang
TI - Unzerlegbare Moduln über artinschen Ringen.
JO - Mathematische Zeitschrift
PY - 1974
VL - 137
SP - 197
EP - 226
UR - http://eudml.org/doc/172069
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.